Posted by KayeBaby on November 8, 2006, at 2:34:58
In reply to Re: Trying Emsam. » KayeBaby, posted by SLS on November 7, 2006, at 5:49:10
I have reduced the amount and suffered a bit then added some back and felt great for a couple of days then the body wants more!
Seems no sooner than I find a stable dosage for me my brain wants me to push up on the dose again. Higher dosages cause me to puff up and become slow and dull.
If I just tapered or went off of the Lyrica I would be in for a rough ride I can tell..
My brain latched on to this med before I even knew it was happening.
I have a new naturalpathic doc who started me on buckets on vitamins, amino and also 2 grains of natural thyroid daily today.
I have my fingers crossed. Hope it helps with my listlessness and fatigue.
Anyone had any luck with thyroid meds? This my first trial.
What do you know Mr. Scott??
I just sent you a warm blanket of love to you on the psy vibe. Hope you can wrap up and stay warm tonight.
(note to self...no no no Ambien posts Miss Kaye-go to bed!)